The graph of a totally geodesic foliation

Tom 60 / 1995

Robert Wolak Annales Polonici Mathematici 60 (1995), 241-247 DOI: 10.4064/ap-60-3-241-247

Streszczenie

We study the properties of the graph of a totally geodesic foliation. We limit our considerations to basic properties of the graph, and from them we derive several interesting corollaries on the structure of leaves.

Autorzy

  • Robert Wolak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek